On the Asymptotic Behavior of Weighted U-Statistics

Mohamed Rifi, Frederic Utzet

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)

Abstract

A sufficient condition for the convergence of degenerated weighted U-statistics of order k is proved. From this, the previous results by O'Neil and Redner(10) for k = 2 and Major,(7) which appeared to be very different, are related.
Original languageEnglish
Pages (from-to)141-167
JournalJournal of Theoretical Probability
Volume13
DOIs
Publication statusPublished - 1 Jan 2000

Keywords

  • Ito-Wiener integrals
  • U-statistics

Fingerprint Dive into the research topics of 'On the Asymptotic Behavior of Weighted U-Statistics'. Together they form a unique fingerprint.

  • Cite this